The absence of a drug–disease interaction alert leads to a child's death.
Heparin overdose in three infants revisits hospital error issues.
Phend C. MedPage Today. November 26, 2007.
Side tracks on the safety express. Interruptions lead to errors and unfinished…wait, what was I doing?
ISMP Medication Safety Alert! Acute Care Edition. November 29, 2012;17:1-3.
Warning! Severe burns and permanent scarring after glacial acetic acid (≥99.5%) mistakenly applied topically.
National Alert Network for Serious Medication Errors. Bethesda, MD: American Society of Health-System Pharmacists and Institute for Safe Medication Practices; January 23, 2013.
PRESS RELEASE/ANNOUNCEMENTView all related resources...
Potentially dangerous confusion between Bloxiverz (neostigmine) injection and Vazculep (phenylephrine) injection.
National Alert Network. Horsham, PA: Institute for Safe Medication Practices; Bethesda, MD: American Society of Health-System Pharmacists. March 23, 2015.